Alert archive / Alabama / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 135, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jul 22, 2015, 8:42 PM CDT for Elmore County, Macon County, Montgomery County, Alabama. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 22, 2015, 8:42 PM CDT (01:42 UTC)
- Expired
- Jul 22, 2015, 9:30 PM CDT
- In force
- 48 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Elmore County, AL, Macon County, AL, Montgomery County, AL
The radar
The Maxwell AFB radar (KMXX), 27 km from the middle of the area, began a volume at 01:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 1.7 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 436 J/kg
- Mixed-layer CIN
- -91 J/kg
- Mixed-layer LCL
- 1602 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
743
WUUS54 KBMX 230142
SVRBMX
ALC051-087-101-230230-
/O.NEW.KBMX.SV.W.0135.150723T0142Z-150723T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
842 PM CDT WED JUL 22 2015
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL MONTGOMERY COUNTY IN SOUTH CENTRAL ALABAMA...
WESTERN MACON COUNTY IN SOUTHEASTERN ALABAMA...
SOUTHEASTERN ELMORE COUNTY IN EAST CENTRAL ALABAMA...
* UNTIL 930 PM CDT
* AT 841 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ECLECTIC TO NEAR EMERALD MOUNTAIN TO SNOWDOUN...
MOVING SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MONTGOMERY...TUSKEGEE...TALLASSEE...MILSTEAD...PIKE ROAD...
SHORTER...FRANKLIN...MOUNT MEIGS...EMERALD MOUNTAIN...AUBURN
UNIVERSITY IN MONTGOMERY...WAUGH...SNOWDOUN...HARDAWAY...EASTDALE
MALL...LIVERPOOL...HOPE HULL...VICTORYLAND...PINEDALE...TYSONVILLE
AND HYUNDAI MOTORS OF ALABAMA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3225 8642 3249 8611 3258 8610 3255 8589
3249 8589 3249 8580 3253 8580 3252 8570
3232 8576 3227 8587 3230 8590 3227 8590
3227 8598 3225 8599 3225 8600 3222 8600
3218 8610
TIME...MOT...LOC 0141Z 298DEG 22KT 3262 8602 3246 8604 3225 8631
HAIL...<.75IN
WIND...60MPH
$$
87/GRANTHAM3 follow-up statements
182
WWUS54 KBMX 230155
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
855 PM CDT WED JUL 22 2015
ALC051-087-101-230230-
/O.CON.KBMX.SV.W.0135.000000T0000Z-150723T0230Z/
MONTGOMERY AL-MACON AL-ELMORE AL-
855 PM CDT WED JUL 22 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHEASTERN MONTGOMERY...WESTERN MACON AND SOUTHEASTERN ELMORE
COUNTIES...
AT 854 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR KENT TO TYSONVILLE TO NEAR SPRAGUE...MOVING EAST
AT 20 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
SOUTHEASTERN MONTGOMERY...TUSKEGEE...TALLASSEE...MILSTEAD...PIKE
ROAD...SHORTER...FRANKLIN...MOUNT MEIGS...EMERALD MOUNTAIN...AUBURN
UNIVERSITY IN MONTGOMERY...VICTORYLAND...WAUGH...PINEDALE...
SNOWDOUN...TYSONVILLE...HARDAWAY...LIVERPOOL...WARE...BRASSELL AND
BARACHIAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3223 8635 3244 8613 3257 8602 3255 8589
3249 8589 3249 8580 3253 8580 3252 8570
3232 8576 3227 8587 3230 8590 3227 8590
3227 8598 3225 8599 3225 8600 3222 8600
3218 8610
TIME...MOT...LOC 0154Z 285DEG 19KT 3256 8595 3240 8597 3219 8624
HAIL...<.75IN
WIND...60MPH
$$
87/GRANTHAM656
WWUS54 KBMX 230209
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
909 PM CDT WED JUL 22 2015
ALC051-230219-
/O.CAN.KBMX.SV.W.0135.000000T0000Z-150723T0230Z/
ELMORE AL-
909 PM CDT WED JUL 22 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ELMORE COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3221 8624 3241 8607 3241 8605 3242 8604
3242 8602 3245 8592 3241 8573 3232 8576
3227 8587 3229 8588 3230 8590 3227 8590
3227 8598 3225 8599 3225 8600 3222 8600
3218 8610
TIME...MOT...LOC 0209Z 303DEG 19KT 3243 8594 3231 8601 3219 8620
$$
ALC087-101-230230-
/O.CON.KBMX.SV.W.0135.000000T0000Z-150723T0230Z/
MONTGOMERY AL-MACON AL-
909 PM CDT WED JUL 22 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHEASTERN MONTGOMERY AND SOUTHWESTERN MACON COUNTIES...
AT 909 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM VICTORYLAND TO NEAR WAUGH TO NEAR SPRAGUE...MOVING
SOUTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
SOUTHEASTERN MONTGOMERY...TUSKEGEE...MILSTEAD...PIKE ROAD...
SHORTER...MOUNT MEIGS...VICTORYLAND...WAUGH...TYSONVILLE...
HARDAWAY...LIVERPOOL...BRASSELL...CECIL...CROSS KEYS AND CARTERS
HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3221 8624 3241 8607 3241 8605 3242 8604
3242 8602 3245 8592 3241 8573 3232 8576
3227 8587 3229 8588 3230 8590 3227 8590
3227 8598 3225 8599 3225 8600 3222 8600
3218 8610
TIME...MOT...LOC 0209Z 303DEG 19KT 3243 8594 3231 8601 3219 8620
HAIL...<.75IN
WIND...60MPH
$$
87/GRANTHAM631
WWUS54 KBMX 230220
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
920 PM CDT WED JUL 22 2015
ALC087-101-230230-
/O.CON.KBMX.SV.W.0135.000000T0000Z-150723T0230Z/
MONTGOMERY AL-MACON AL-
920 PM CDT WED JUL 22 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR EAST CENTRAL MONTGOMERY AND SOUTHWESTERN MACON COUNTIES...
AT 920 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR MILSTEAD TO 6 MILES WEST OF HARDAWAY TO 6 MILES
NORTH OF MEADVILLE...MOVING SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
TUSKEGEE...MILSTEAD...PIKE ROAD...SHORTER...TYSONVILLE...HARDAWAY...
LIVERPOOL...VICTORYLAND...WAUGH...CECIL...CROSS KEYS AND CARTERS
HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3219 8616 3236 8605 3239 8602 3245 8592
3241 8573 3232 8576 3227 8587 3229 8588
3230 8590 3227 8590 3227 8598 3225 8599
3225 8600 3222 8600 3218 8610
TIME...MOT...LOC 0220Z 298DEG 22KT 3241 8589 3229 8596 3217 8615
HAIL...<.75IN
WIND...60MPH
$$
87/GRANTHAMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 6:40 PM CDT, 2 hours 2 minutes earlier.
Area forecast discussion, Jul 22, 6:40 PM CDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 640 PM CDT WED JUL 22 2015 .UPDATE... FOR 00Z AVIATION. && .DISCUSSION... SCATTERED SHOWERS AND STORMS WILL CONTINUE THIS AFTERNOON AND EVENING WITH NUMEROUS BOUNDARIES...BOTH SYNOPTIC AND MESOSCALE...MEANDERING ACROSS THE AREA OR IN THE VICINITY. NOT TO MENTION THERE IS AT LEAST ONE UPPER LEVEL DISTURBANCES THAT WILL TRAVERSE THE AREA AS WELL. THERE IS A FAIRLY HIGH POTENTIAL FOR MICROBURSTS WITH TODAYS STORMS. IN FACT...WE'VE ALREADY OBSERVED A COUPLE MICROBURST SIGNATURES ON RADAR...ONE NEAR JEFFERSON/SHELBY LINE AND ANOTHER IN FAR SW BARBOUR COUNTY. ADDITIONAL SEVERE THUNDERSTORM WARNINGS WILL BE POSSIBLE THRU THE EVENING WITH THE GREATEST THREAT BEING DAMAGING WINDS. NORTHWEST FLOW ALOFT WILL PREVAIL ON THURSDAY/FRIDAY WITH THE POTENTIAL FOR ONE OR MORE IMPULSES TO TRACK SE ACROSS THE AREA...NOT TO MENTION THE NORMAL DIURNALLY DRIVEN CONVECTION. WITH BULK SHEAR...INSTABILITY AND LAPSE RATES STILL SUPPORTIVE OF AT LEAST A FEW ISOLATED SEVERE STORMS WILL CONTINUE TO MENTION SEVERE IN THE HWO FOR BOTH THURSDAY AND FRIDAY. AT THIS TIME THE GREATEST THREAT WILL BE DAMAGING WIND GUSTS. THE HEAT WILL BACK DOWN EVER SO SLIGHTLY THRU THE END OF THE WEEK BUT IT WILL STILL FEEL RATHER MISERABLE OUT THERE. NO HEAT ADVISORIES ARE CURRENTLY IN EFFECT BEYOND THIS AFTERNOON BUT WILL CONTINUE TO MONITOR TRENDS. PRACTICING GOOD HEAT SAFETY IS STILL ADVISABLE REGARDLESS OF WHETHER AN ADVISORY IS ISSUED. UPPER LEVEL TROUGHING DEVELOPS OVER THE EASTERN CONUS BY THE WEEKEND WITH THE RIDGE SHIFTING A BIT FARTHER TO THE WEST. E/SE SFC FLOW DEVELOPS BY SUNDAY BRINGING SLIGHTLY DRIER AIR INTO CENTRAL ALABAMA...ESPECIALLY THE EASTERN HALF. RAIN CHANCES WILL BE VERY LOW SUNDAY AND MONDAY AND THEN RETURN TO NEAR CLIMO BY MID/LATE WEEK. TEMPS IN THE EXTENDED WILL REMAIN IN THE 90S. 19 && .AVIATION... 00Z TAF DISCUSSION. QUITE A BIT OF CONVECTION STILL ONGOING...AS OF 2330Z. MUCH OF THE AREA HAS BEEN WORKED OVER...ALTHOUGH ANB...ASN...AND MGM WERE STILL QUITE WARM AND UNSTABLE. RADAR SHOWS A WELL DEFINED OUTFLOW BOUNDARY HEADING FOR MGM...AND WOULD NOT BE SURPRISED TO SEE SOME STOUT STORMS PASS THROUGH THERE IN THE NEXT COUPLE HOURS. ANOTHER BATCH OF ACTIVE CONVECTION WAS HEADING DIRECTLY TOWARD BHM. ELSEWHERE...STORMS SEEM TO BE WINDING DOWN. THERE WAS LITTLE TO NO RESTRICTION TO VISIBILITY OR LOWERED CEILINGS AROUND THE AREA LAST NIGHT...EVEN WITH SOME STEADY RAIN THE AFTERNOON AND EVENING PRIOR. NO CHANGE IN AIR MASS...SO WILL CONTINUE TO GO LARGELY VFR (OUTSIDE OF THUNDERSTORM AREAS) THROUGH THE NIGHT. THE ONE EXCEPTION TO THIS WAS AT TOI...WHERE SEVERAL TOO-HARD-TO-IGNORE INDICATORS OFF THE MODELS SUGGEST A PERIOD OF MVFR LATE TONIGHT INTO THE EARLY DAYLIGHT HOURS ON THURSDAY. /61/ && .FIRE WEATHER... SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THE EVENING WITH THE POTENTIAL FOR SOME DAMAGING WIND GUSTS. BETTER RAIN CHANCES ARE EXPECTED THROUGH FRIDAY WITH SLIGHTLY COOLER TEMPERATURES AND HEAT INDICES. && .BMX WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 10 PM CDT THIS EVENING FOR AUTAUGA-BARBOUR- BULLOCK-DALLAS-ELMORE-GREENE-HALE-LOWNDES-MACON-MARENGO- MONTGOMERY-PERRY-PIKE-RUSSELL-SUMTER. &&
Hazardous weather outlook, Jul 22, 5:29 AM CDT, 15 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 529 AM CDT WED JUL 22 2015 ALZ011>015-017>050-231330- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 529 AM CDT WED JUL 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...OUTLOOK THROUGH TONIGHT. ISOLATED SEVERE STORMS WILL BE POSSIBLE TODAY AND TONIGHT ACROSS ALL OF CENTRAL ALABAMA. DAMAGING STRAIGHT LINE WINDS UP TO 60MPH WILL BE POSSIBLE WITH ANY STRONGER STORM THAT DEVELOPS. DEADLY CLOUD TO GROUND LIGHTNING WILL ALSO BE A PRIMARY THREAT. CONTINUED HOT TEMPERATURES AND HIGH HUMIDITY LEVELS WILL ALLOW HEAT INDICES TO REACH NEAR OR ABOVE 105 DEGREES ACROSS SOUTHERN PORTIONS OF CENTRAL ALABAMA THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ISOLATED SEVERE STORMS WILL REMAIN POSSIBLE BOTH ON THURSDAY AND FRIDAY ACROSS ALL OF CENTRAL ALABAMA. DAMAGING STRAIGHT LINE WINDS UP TO 60MPH WILL BE THE PRIMARY THREAT. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 22, 8:20 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
820 PM CDT WED JUL 22 2015
ALZ032-033-039-230215-
PERRY AL-MARENGO AL-HALE AL-
820 PM CDT WED JUL 22 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HALE...MARENGO AND
SOUTHWESTERN PERRY COUNTIES UNTIL 915 PM CDT...
AT 820 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR GREENSBORO MUNICIPAL
AIRPORT TO NEAR FAUNSDALE TO NEAR NANAFALIA...AND MOVING EAST AT 25
MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MARION...LINDEN...UNIONTOWN...THOMASTON...SWEET WATER...NEWBERN...
MYRTLEWOOD...FAUNSDALE...DAYTON...DIXONS MILL...WAYNE...VAIDEN...
GREENSBORO MUNICIPAL AIRPORT...FREDDIE JONES FIELD...NANAFALIA...
MAGNOLIA...SURGINER...CHICKASAW STATE PARK...VINELAND AND CONSUL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3206 8807 3208 8804 3211 8805 3217 8801
3223 8801 3229 8793 3246 8777 3268 8769
3271 8717 3248 8732 3248 8742 3231 8742
3231 8747 3227 8747 3226 8752 3213 8752
3213 8762 3202 8762
TIME...MOT...LOC 0120Z 269DEG 20KT 3262 8764 3246 8769 3213 8804
87/GRANTHAMSpecial weather statement, Jul 22, 8:21 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
821 PM CDT WED JUL 22 2015
ALZ042-230200-
LOWNDES AL-
821 PM CDT WED JUL 22 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LOWNDES COUNTY UNTIL 900
PM CDT...
AT 820 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
BENTON...OR 10 MILES NORTHWEST OF MOSSES...MOVING EAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WHITE HALL...LOWNDESBORO...BENTON AND MANACK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3223 8681 3227 8686 3230 8683 3231 8685
3233 8685 3234 8682 3231 8681 3234 8677
3237 8678 3238 8672 3236 8671 3235 8668
3239 8665 3239 8661 3236 8660 3238 8657
3237 8654 3234 8654 3234 8649 3221 8649
TIME...MOT...LOC 0120Z 269DEG 20KT 3228 8681
87/GRANTHAMSpecial weather statement, Jul 22, 8:22 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
822 PM CDT WED JUL 22 2015
ALZ037-043-230200-
TALLAPOOSA AL-ELMORE AL-
822 PM CDT WED JUL 22 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL TALLAPOOSA AND
SOUTHEASTERN ELMORE COUNTIES UNTIL 900 PM CDT...
AT 822 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR SANTUCK TO NEAR BLUE
RIDGE...AND MOVING EAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
WETUMPKA...TALLASSEE...ECLECTIC...EMERALD MOUNTAIN...BLUE RIDGE...
DEXTER...TALLAPOOSA CITY...SANTUCK...LIBERTY CITY...REEVES AIRPORT...
YATES RESERVOIR...CLAUD...WARE...YATES DAM AND REELTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3258 8575 3258 8580 3253 8580 3249 8582
3249 8589 3248 8585 3247 8587 3245 8588
3245 8593 3244 8596 3245 8598 3244 8599
3243 8599 3241 8604 3244 8619 3245 8618
3249 8624 3265 8616 3265 8570
TIME...MOT...LOC 0122Z 276DEG 21KT 3265 8609 3244 8618
87/GRANTHAMLocal storm report, Jul 22, 8:32 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
832 PM CDT WED JUL 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0807 PM TSTM WND DMG COOSADA 32.50N 86.33W
07/22/2015 ELMORE AL EMERGENCY MNGR
ONE TREE DOWN AT COOSADA ROAD AT COOSADA CREEK.
&&
GRANTHAMLocal storm report, Jul 22, 8:33 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
833 PM CDT WED JUL 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM LIGHTNING COOSADA 32.50N 86.33W
07/22/2015 ELMORE AL EMERGENCY MNGR
HOUSE ON FIRE DUE TO LIGHTNING IN COOSADA.
&&
GRANTHAMSpecial weather statement, Jul 22, 8:35 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
835 PM CDT WED JUL 22 2015
ALZ044-230215-
MONTGOMERY AL-
835 PM CDT WED JUL 22 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MONTGOMERY COUNTY UNTIL
915 PM CDT...
AT 835 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM BLUE RIDGE TO MONTGOMERY TO
NEAR DANNELLY FIELD...AND MOVING EAST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MONTGOMERY...PIKE ROAD...MOUNT MEIGS...DANNELLY FIELD...AUBURN
UNIVERSITY IN MONTGOMERY...BOYLSTON...WAUGH...ALABAMA STATE
UNIVERSITY...WOODCREST...GUNTER AIR FORCE BASE...PINEDALE...
SNOWDOUN...MONTGOMERY ZOO...LAGOON PARK...HYUNDAI MOTORS OF
ALABAMA...EASTDALE MALL...ALABAMA STATE CAPITOL...HOPE HULL...
BRASSELL AND BARACHIAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3219 8641 3224 8641 3227 8645 3228 8648
3234 8632 3250 8626 3245 8620 3245 8618
3243 8619 3244 8618 3243 8615 3243 8613
3242 8612 3242 8609 3241 8605 3242 8603
3234 8599 3232 8596 3229 8595 3215 8628
TIME...MOT...LOC 0135Z 279DEG 14KT 3247 8620 3234 8626 3226 8643
87/GRANTHAMThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 7:02 PM CDT | Special Weather Statement | BMX | Dallas | 28 min |
| Jul 22, 7:35 PM CDT | Special Weather Statement | BMX | Dallas | 40 min |
| Jul 22, 7:47 PM CDT | Special Weather Statement | BMX | Elmore | 43 min |
| Jul 22, 8:20 PM CDT | Special Weather Statement | BMX | Marengo, Perry | 55 min |
| Jul 22, 8:21 PM CDT | Special Weather Statement | BMX | Lowndes | 39 min |
| Jul 22, 8:22 PM CDT | Special Weather Statement | BMX | Elmore | 38 min |
| Jul 22, 8:35 PM CDT | Special Weather Statement | BMX | Montgomery | 40 min |
| Jul 22, 9:01 PM CDT | Special Weather Statement | BMX | Dallas | 44 min |
| Jul 22, 9:43 PM CDT | Special Weather Statement | BMX | Montgomery | 47 min |
| Jul 23, 6:44 AM CDT | Special Weather Statement | BMX | Marion | 31 min |
| Jul 23, 8:17 AM CDT | Special Weather Statement | BMX | Marion | 43 min |
| Jul 23, 11:55 AM CDT | Special Weather Statement | BMX | Talladega | 35 min |
| Jul 23, 12:04 PM CDT | Special Weather Statement | BMX | Shelby | 26 min |
| Jul 23, 12:18 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 42 min |
| Jul 23, 12:58 PM CDT | Areal Flood Advisory | BMX | Bibb, Jefferson, Shelby, Tuscaloosa | 2 hr |
| Jul 23, 1:27 PM CDT | Special Weather Statement | BMX | Bibb | 33 min |
| Jul 23, 2:47 PM CDT | Special Weather Statement | BMX | Jefferson | 28 min |
| Jul 23, 4:36 PM CDT | Special Weather Statement | BMX | Barbour | 24 min |
| Jul 23, 5:30 PM CDT | Special Weather Statement | BMX | Marengo | 45 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.